# SDR SWIA200819870

- Difficulty date: July 10, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N236SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120312
- Aircraft time: 28,345 hours, 37,760 cycles
- Engine: Pwa PW118
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Row 7
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE O2 MASK AT ROW 7 DROPPED IN FLIGHT. (FLIGHT  NR 5473) INSPECTED AND RESTOWED O2 MASKS AS REQUIRED.
